# SDR FDEA201008102910

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5711060320200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN PANEL FASTENER HOLE CRACKED. COMPLIED WITH EA 6-5710-136685.
